# SDR QXEA9800146

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 18075 AT STRINGER 58 IS CHAFED MORE THAN 50 PERCENT.  BLENDED CHAFED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER IAW EA 4-53-339.
